Skip to content

Zur Quantentheorie der Spektrallinien.

Sommerfeld, A. (1916). Zur Quantentheorie der Spektrallinien. Annalen der Physik, 51(17), 1-94.

Type
Journal article
Intellectual base
Primary research
Year
1916
Volume
51
Issue
17
Pages
1-94
DOI
10.1002/andp.19163561702
DOI registrant
Wiley
Link
https://doi.org/10.1002/andp.19163561702
Cited from
physics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:174288f85a7c · see in the full table